# SDR DALA2019102436136

- Difficulty date: October 22, 2019
- Submitted: October 24, 2019
- Operation: Air carrier
- Aircraft: N1602
- Make and model: Boeing 767332
- Aircraft serial: 29694
- Aircraft time: 94,572 hours, 12,904 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Rows 28f-30f
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED SEAT PATH LIGHT SHROUD AT POSITION 28F AND 30F. REPLACED 2 EACH SHROUD. SYSTEM OPERATION IS NORMAL.
